# SDR WWMA9700028

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261AE
- Make and model: Saab 340B
- Aircraft serial: 340B261
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: MS3476W1419AX
- Condition: Unplugged
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING GEAR EXTENSION THE LEFT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  THE SECONDARY METHOD PROVED THE GEAR TO BE SAFE AND A VISUAL INSPECTION CONFIRMED THE GEAR TO BE DOWN.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE CANNON PLUG FOR THE LEFT MAIN LANDING GEAR DOWNLOCK SWITCH TO BE DISCONNECTED.  THE CANNON PLUG WAS CLEANED AND RESECURED, PERFORMED GEAR SWINGS.
